Inégalité isopérimétrique et calibration
Annales de l'Institut Fourier, Volume 44 (1994) no. 4, p. 1211-1218

We show that the isoperimetric inequality for a domain in the Euclidean plane, the two-dimensional sphere, or the two-dimensional hyperbolic space, may be obtained using a calibration.

On montre que l’inégalité isopérimétrique pour un domaine dans le plan euclidien, la sphère de dimension 2, ou l’espace hyperbolique de dimension 2, peut s’obtenir à l’aide d’une calibration.

@article{AIF_1994__44_4_1211_0,
     author = {Helein, Fr\'ed\'eric},
     title = {In\'egalit\'e isop\'erim\'etrique et calibration},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {44},
     number = {4},
     year = {1994},
     pages = {1211-1218},
     doi = {10.5802/aif.1430},
     zbl = {0830.49029},
     mrnumber = {95i:53068},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1994__44_4_1211_0}
}
Helein, Frédéric. Inégalité isopérimétrique et calibration. Annales de l'Institut Fourier, Volume 44 (1994) no. 4, pp. 1211-1218. doi : 10.5802/aif.1430. http://www.numdam.org/item/AIF_1994__44_4_1211_0/

[1] M. Berger, Géométrie, chapitre 12, Tome 2, Nathan, 1990.

[2] W. Blaschke, Kreis und Kugel, Chelsea. | Zbl 0153.23601

[3] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. | MR 41 #1976 | Zbl 0176.00801

[4] R. Harvey, H.B. Lawson, Calibrated geometries, Acta Mathematica, 148 (1982), 47-157. | MR 85i:53058 | Zbl 0584.53021

[5] R. Osserman, Bonnensen-style isoperimetric inequalities, Amer. Math. Monthly, 86 (1979), 1-29. | MR 80h:52013 | Zbl 0404.52012

[6] R. Osserman, The isoperimetric inequality, Bull. Amer. Math. Soc., 84 (1978), 1182-1238. | MR 58 #18161 | Zbl 0411.52006